Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 21, NWS Pittsburgh, PA

March 7, 2026Clarion County, Forest County, Jefferson County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 7, 2026, 4:41 PM EST for Clarion County, Forest County, Jefferson County, Pennsylvania. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2026, 4:41 PM EST (21:41 UTC)
Expired
Mar 7, 2026, 5:09 PM EST
In force
28 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarion County, PA, Forest County, PA, Jefferson County, PA

The radar

The State College radar (KCCX), 95 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 4:47 PM ESTTSTM WND DMGBrookville, PAWires down in Brookville.
Mar 7, 5:05 PM ESTTSTM WND DMG3 Nw Brockway, PAA number of trees down along Clay Plant Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 1:23 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

834 
WUUS51 KPBZ 072141
SVRPBZ
PAC031-053-065-072245-
/O.NEW.KPBZ.SV.W.0021.260307T2141Z-260307T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
441 PM EST Sat Mar 7 2026

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Forest County in northwestern Pennsylvania...
  Clarion County in west central Pennsylvania...
  Jefferson PA County in west central Pennsylvania...

* Until 545 PM EST.

* At 441 PM EST, a severe thunderstorm was located 6 miles southwest
  of Brookville, moving east at 50 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Clarion, Brookville, Marienville, Knox, Reynoldsville, Brockway,
  Falls Creek, Sligo, Strattanville, Summerville, Limestone,
  Shippenville, Corsica, Sigel, Fisher, Leeper, Clarington, Clear
  Creek State Park, Cook Forest State Park and Knox-Dale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 800 PM EST for portions of
northwest and west central Pennsylvania.

&&

LAT...LON 4099 7945 4126 7961 4156 7896 4144 7896
      4144 7898 4145 7898 4145 7906 4142 7907
      4142 7909 4134 7909 4135 7908 4135 7902
      4138 7897 4126 7874 4123 7874 4123 7871
      4120 7871 4120 7877 4111 7880 4106 7922
TIME...MOT...LOC 2140Z 251DEG 44KT 4111 7919

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MLB
3 follow-up statements
645 
WWUS51 KPBZ 072152
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
452 PM EST Sat Mar 7 2026

PAC031-053-065-072245-
/O.CON.KPBZ.SV.W.0021.000000T0000Z-260307T2245Z/
Clarion PA-Forest PA-Jefferson PA-
452 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST FOR
SOUTHEASTERN FOREST, NORTHEASTERN CLARION AND NORTHERN JEFFERSON PA
COUNTIES...

At 452 PM EST, a severe thunderstorm was located near Brookville,
moving east at 50 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Brookville, Marienville, Reynoldsville, Brockway, Falls Creek,
  Corsica, Sigel, Fisher, Leeper, Clear Creek State Park, Clarington,
  Cook Forest State Park and Knox-Dale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

A Tornado Watch remains in effect until 800 PM EST for portions of
northwest and west central Pennsylvania.

&&

LAT...LON 4134 7943 4156 7896 4144 7896 4145 7906
      4142 7907 4142 7909 4134 7909 4135 7902
      4138 7897 4126 7874 4123 7874 4123 7871
      4120 7871 4120 7877 4111 7880 4108 7909
      4111 7910 4113 7918 4121 7932 4130 7941
TIME...MOT...LOC 2141Z 251DEG 44KT 4112 7917

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MLB
873 
WWUS51 KPBZ 072159
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
459 PM EST Sat Mar 7 2026

PAC031-072209-
/O.CAN.KPBZ.SV.W.0021.000000T0000Z-260307T2245Z/
Clarion PA-
459 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN CLARION
COUNTY...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. To report severe weather,
contact your nearest law enforcement agency. They will send your
report to the National Weather Service office.

A Tornado Watch remains in effect until 800 PM EST for a portion of
west central Pennsylvania.

&&

LAT...LON 4139 7920 4145 7906 4142 7907 4142 7909
      4134 7909 4135 7902 4138 7897 4136 7896
      4126 7874 4123 7874 4123 7871 4120 7871
      4120 7877 4113 7880 4111 7880 4110 7894
      4119 7914
TIME...MOT...LOC 2152Z 251DEG 44KT 4116 7899

$$


PAC053-065-072245-
/O.CON.KPBZ.SV.W.0021.000000T0000Z-260307T2245Z/
Forest PA-Jefferson PA-
459 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST FOR
SOUTHEASTERN FOREST AND NORTHERN JEFFERSON PA COUNTIES...

At 459 PM EST, a severe thunderstorm was located 7 miles north of
Reynoldsville, or 10 miles east of Brookville, moving east at 50 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Brookville, Brockway, Falls Creek, Sigel, Clear Creek State Park
  and Clarington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

A Tornado Watch remains in effect until 800 PM EST for portions of
northwest and west central Pennsylvania.

&&

LAT...LON 4139 7920 4145 7906 4142 7907 4142 7909
      4134 7909 4135 7902 4138 7897 4136 7896
      4126 7874 4123 7874 4123 7871 4120 7871
      4120 7877 4113 7880 4111 7880 4110 7894
      4119 7914
TIME...MOT...LOC 2152Z 251DEG 44KT 4116 7899

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MLB
039 
WWUS51 KPBZ 072209
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
509 PM EST Sat Mar 7 2026

PAC053-065-072219-
/O.CAN.KPBZ.SV.W.0021.000000T0000Z-260307T2245Z/
Forest PA-Jefferson PA-
509 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN FOREST
AND NORTHERN JEFFERSON PA COUNTIES...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. To report severe weather,
contact your nearest law enforcement agency. They will send your
report to the National Weather Service office.

A Tornado Watch remains in effect until 800 PM EST for portions of
northwest and west central Pennsylvania.

&&

LAT...LON 4139 7920 4145 7906 4142 7907 4142 7909
      4134 7909 4135 7902 4138 7897 4136 7896
      4126 7874 4123 7874 4123 7871 4120 7871
      4120 7877 4113 7880 4111 7880 4110 7894
      4119 7914
TIME...MOT...LOC 2159Z 251DEG 44KT 4119 7889

$$

MLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:35 PM EST, 4 hours 6 minutes earlier. Its key messages:

  • 1) Severe thunderstorms possible this afternoon and evening. 2) Rain/storm chances return the middle of next week, with some indications of another round of severe weather.
Area forecast discussion, Mar 7, 12:35 PM EST, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1235 PM EST Sat Mar 7 2026

.WHAT HAS CHANGED...
Little change to the overall thinking, although storm timing has
once again sped up from previous forecasts. Severe weather
remains possible area-wide, but tornadic potential seems
slightly higher north of Pittsburgh.

&&

.KEY MESSAGES...
1) Severe thunderstorms possible this afternoon and evening.

2) Rain/storm chances return the middle of next week, with some
indications of another round of severe weather.

&&

.DISCUSSION...
KEY MESSAGE 1...

A positive-tilt trough is still projected to impinge on the
Great Lakes later today. After earlier warm-advection showers
and storms exited our region, two further rounds of rain are
pictured: the first, more significant round associated with a
prefrontal trough this afternoon/early evening (generally
between 1 PM and 7 PM), and the second with the actual cold
front crossing around/after midnight.

The environment ahead of the first round, which is currently
crossing central Ohio, continues to set up well for severe
weather. Thanks to plenty of sun, temperatures in the 70s and
dewpoints in the upper 50s are already prevalent across much of
the CWA. The lower levels are already well-mixed, as shown by
numerous 30 to 40 MPH wind gusts. The PBZ morning sounding did
show a deep CAPE profile. It was relatively skinny aloft at the
time, but with decent lapse rates and dry air aloft/potential
for moistening, it may improve over the next few hours, as the
HREF suggests mean surface-based CAPE of 800-1000 J/kg.
0-6km/effective shear values should generally range from 35-50
knots during the event, with the higher levels to the north of
Pittsburgh. Deep-layer flow remains fairly unidirectional
overall out of the southwest and parallel to the front, so a
largely linear convective mode is still pictured as the event
evolves, with damaging straight-line winds remaining the primary
threat.

Despite this, any discrete cells that can form ahead of the
main line will have potential to rotate given the shear. Any
such cells that take more of an easterly path, as opposed to the
mean northeastward storm motion, will need to be watched for
more efficient streamwise vorticity ingestion and thus tornadic
potential. This seems a bit more likely north of Pittsburgh
where shear is stronger. Mesovortex development in the main
convective line cannot be ruled out as well due to shear
magnitude, although any such elements will also need to take
more of an eastward path to become more line- normal. Hail
remains a possibility as well, although we will need better CAPE
in the -10C to -30C layer to truly realize that threat.

Rainfall amounts are likely largely between 0.40-0.75 inches
across the area, with the highest totals in more focused swaths
along thunderstorm tracks. With largely dry weather yesterday,
some draining and receding of water from the previous days
should help to mitigate further flood issues today. The rather
quick forward speed of these storms promotes heavy but brief
downpours for any one location as the line crosses.

After this convection exits early this evening, another line of
showers is likely to accompany the cold front. Instability by
this point should be much more shallow. Shear will still be
present but still boundary-parallel, keeping the mode linear.
Another round of gusty but non-severe showers can be expected.
These showers should depart by early to mid-morning Sunday.
Behind the front, dry weather and cooler, but still above-normal
temperatures are expected through Monday night.

KEY MESSAGE 2...

After the run of dry weather early in the week, our next rain
chance will come by Wednesday. There are still ensemble
indications that northern stream and southern stream shortwaves
may phase as they cross the Plains, crossing the Mississippi
Valley around Wednesday night.

While there is broad agreement among the models on this, details
on strength/timing remain murky given the complex wave
interactions involved. Still, another setup of moist
southwesterly flow should promote rain and potential
thunderstorms during the midweek period. This pattern does have
the potential to create severe weather, and both extended
machine-learning guidance, as well as SPC are already
highlighting Wednesday for this potential. This will of course
be closely monitored over the coming days.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The TAF period opens with area wide VFR ahead of an impending
line of thunderstorms. Gusty southwesterly winds have been noted
even well ahead of this line with several ports already gusting
between 25-35 kts. These winds will continue in the background
on either side of the line of thunderstorms.

Timing has remained rather consistent in that the line is
approaching eastern OH here at 18z, western PA closer to 20z and
the ridges closer to 22z. The most likely hour for storms has
been TEMPOed at each port and amendments will follow to flex
timing and wind speeds as needed. Damaging wind gusts will be
the primary threat from these storms, with small hail and a
tornado or two possible as well.

A brief lull is noted behind the initial line of storms, with
lighter showers and the possibly a couple of dry hours before a
secondary line of showers along the cold front sweeps through.
Another round of gusts between 20-25 kts can accompany this
second line. MVFR cigs are then expected to come in and lower as
rain clears the area overnight and wind veers westerly.

Outlook... VFR and quieter weather is expected Sunday and
Monday with building high pressure. Restrictions with rain
likely return Tuesday into Wednesday.

&&

.CLIMATE...
As of this writing, record high temperatures have already been
set for today at Wheeling and Dubois, and tied at Pitt
International. Record Event Reports will be sent later today
once values are finalized.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

DISCUSSION...CL
AVIATION...Rackley/AK
Hazardous weather outlook, Mar 7, 4:11 PM EST, 30 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
411 PM EST Sat Mar 7 2026

PAZ007>009-013>016-020>022-029-031-073>078-WVZ001>004-012-021-
509>512-082115-
Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana-
Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-
411 PM EST Sat Mar 7 2026

...TORNADO WATCH 25 IN EFFECT UNTIL 8 PM EST THIS EVENING...

This Hazardous Weather Outlook is for western Pennsylvania, and
northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-082115-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-
411 PM EST Sat Mar 7 2026

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ513-514-082115-
Western Tucker-Eastern Tucker-
411 PM EST Sat Mar 7 2026

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Tonight.

Rain and thunderstorms are expected along and ahead of a cold front
crossing the region this afternoon and evening. Damaging wind will
be the main threat, with hail and several tornadoes possible as
well. SPC has maintained a Slight Risk, or a 2 out of 5, for severe
thunderstorms, and WPC has maintained a Marginal Risk for flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CL

In the hours before

Local storm report, Mar 7, 3:26 PM EST, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
326 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     Hail             Neffs                   40.03N 80.81W
03/07/2026  E1.25 Inch       Belmont            OH   Public

&&

SKH
Local storm report, Mar 7, 3:27 PM EST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
327 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     Hail             1 N Bellaire            40.03N 80.75W
03/07/2026  E1.00 Inch       Belmont            OH   Emergency Mngr

&&

SKH
Local storm report, Mar 7, 3:32 PM EST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
332 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     Tstm Wnd Dmg     Cooperstown             41.50N 79.88W
03/07/2026                   Venango            PA   Public

            Tree uprooted, picture via social media.

&&

SKH
Local storm report, Mar 7, 3:38 PM EST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
338 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Tstm Wnd Dmg     1 N Petrolia            41.03N 79.72W
03/07/2026                   Butler             PA   Public

            Trees and wires down on Kittanning Pike.

&&

SKH
Local storm report, Mar 7, 4:09 PM EST, 32 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
409 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Tstm Wnd Dmg     5 WNW Glenmoor          40.69N 80.71W
03/07/2026                   Columbiana         OH   911 Call Center

            Trees down in Madison Township.

&&

SKH
Local storm report, Mar 7, 4:13 PM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
413 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     Tstm Wnd Dmg     Batesville              39.91N 81.29W
03/07/2026                   Noble              OH   Utility Company

            Power outages reported in Noble County.

&&

SKH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 2:33 PM ESTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence42 min
Mar 7, 2:58 PM ESTSevere Thunderstorm WarningPBZForest, Mercer, Venango47 min
Mar 7, 3:02 PM ESTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion43 min
Mar 7, 3:17 PM ESTSevere Thunderstorm WarningPBZWashington43 min
Mar 7, 3:24 PM ESTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence51 min
Mar 7, 3:37 PM ESTSevere Thunderstorm WarningPBZForest17 min
Mar 7, 3:40 PM ESTSevere Thunderstorm WarningPBZClarion, Jefferson50 min
Mar 7, 3:53 PM ESTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland52 min
Mar 7, 4:03 PM ESTSevere Thunderstorm WarningPBZButler, Lawrence27 min
Mar 7, 4:13 PM ESTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Washington, Westmoreland47 min
Mar 7, 4:33 PM ESTSevere Thunderstorm Warning Considerable damage threatPBZArmstrong, Indiana, Westmoreland27 min
Mar 7, 4:45 PM ESTSevere Thunderstorm WarningPBZAllegheny, Indiana, Washington, Westmoreland45 min
Mar 7, 5:02 PM ESTSevere Thunderstorm WarningPBZIndiana28 min
Mar 7, 5:03 PM ESTSevere Thunderstorm WarningPBZIndiana, Jefferson27 min
Mar 7, 5:23 PM ESTSevere Thunderstorm WarningPBZIndiana, Westmoreland22 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.